# SDR JRUR202003060004

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: General aviation
- Aircraft: N311HP
- Make and model: Cessna 182T
- Aircraft serial: 18280919
- Aircraft time: 7,456 hours
- Engine: Lyc IO540AB1A5
- Engine time: 9,200 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 66LC35SDNN
- Part serial: 17110477
- Condition: Unserviceable
- Location: Engine
- Part time: 397 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
MAGNETO INSTALLED WITH TSN 0.0 AT AN AIRCRAFT TOTAL TIME 7059.6 AND ENGINE TSN/TSO 8803.3/1344.7
INSPECTED MAGNETO MODEL NO. 6351 P/N: 66LC35SDNN S/N: 17110477 TSN: 396.7 INSTALLED IN THE LH POSITION AND FOUND 1 RIVET OF THE TWO WITH MOVEMENT. THIS IMPULSE COUPLING FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
